# SDR IPXA2020052645701

- Difficulty date: April 28, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7098501
- Condition: Cracked
- Location: Bs 1761-1781
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO LONGERON 46R IS CRACKED BETWEEN STA 1761 - 1781.REPAIRED CRACKED CENTER CARGO LONGERON 46R  BETWEEN STA 1761 - 1781 IAW  EA 011-5310-01-A8176 REV IR AND  EO MD11-5310-76619-A. (MAJOR)
